Hi guy's ! I have bean lifting for the last 5 year's and started to have probleme with recovery,libido and digestion . I also went verry frequenly to restroom to have a leak 3 to 4 times/ night, and add more and more trouble having a good night sleep, on top of that , I started having intence teste aches . So, after running some blood test , it turned out my ft =175 and bio test= 300 so I started TRT. My doctor put me on 100mg test cyp. every 2 week, I felt good only 3 days after my first injection IM in my quad, but 8 days afert my fist injection I it a wall no energy , felt like I weighted 600 pound. And started having a intence migraine and it stop abouth 2 houre after my second injection. I whent back to see my doctor and up graded to 100mg per week. felt better but add migrain 2 to 3 days befor next injection. So at fifth week on TRT, and after reading the stickies I started injecting .50mg every 3.5 day's, migraine stoped. I also notice that my teste ache ended after only 3 weeks on TRT and the pain just vanish.
How can that be possible?
-age: 44 year's old
-weight: 205 lbs
-I have lots of body hair, arms, chest,legs, and a little on the back. juste started to have grey haire on my head and face.
-I carry my fat on my waist, love handle.
-good health in general, no alergies, head comotion 10 year old ad migrains for de next 10 years and stop.
-no Rx or drugs ever
-diet : 30%proteine, 30%vegies and fruits,30% carbs and 10%fat
-training hi intensity and hi volume,compound mouvement, 4 times /week 90 min. fasted. but with pre and intra workout drink...
-teste ache after I add my vasectomy 11 or 12 years a go, add some unxeplainable fever but I never made the link with teste ache.
-I add morning wood and nocturnal wood but not every night.